Dans [3] nous avons introduit la notion de variété abélienne fortement modulaire. Cette note contient quelques remarques et des exemples de ce type de variétés, surtout pour le cas des surfaces Jacobiennes, qui complètent les résultats de [3].
In [3] we introduced the concept of strongly modular abelian variety. This note contains some remarks and examples of this kind of varieties, especially for the case of Jacobian surfaces, that complement the results of [3].
@article{JTNB_2011__23_1_171_0, author = {Guitart, Xavier and Quer, Jordi}, title = {Remarks on strongly modular {Jacobian} surfaces}, journal = {Journal de th\'eorie des nombres de Bordeaux}, pages = {171--182}, publisher = {Soci\'et\'e Arithm\'etique de Bordeaux}, volume = {23}, number = {1}, year = {2011}, doi = {10.5802/jtnb.755}, zbl = {1262.11070}, mrnumber = {2780624}, language = {en}, url = {https://www.numdam.org/articles/10.5802/jtnb.755/} }
TY - JOUR AU - Guitart, Xavier AU - Quer, Jordi TI - Remarks on strongly modular Jacobian surfaces JO - Journal de théorie des nombres de Bordeaux PY - 2011 SP - 171 EP - 182 VL - 23 IS - 1 PB - Société Arithmétique de Bordeaux UR - https://www.numdam.org/articles/10.5802/jtnb.755/ DO - 10.5802/jtnb.755 LA - en ID - JTNB_2011__23_1_171_0 ER -
%0 Journal Article %A Guitart, Xavier %A Quer, Jordi %T Remarks on strongly modular Jacobian surfaces %J Journal de théorie des nombres de Bordeaux %D 2011 %P 171-182 %V 23 %N 1 %I Société Arithmétique de Bordeaux %U https://www.numdam.org/articles/10.5802/jtnb.755/ %R 10.5802/jtnb.755 %G en %F JTNB_2011__23_1_171_0
Guitart, Xavier; Quer, Jordi. Remarks on strongly modular Jacobian surfaces. Journal de théorie des nombres de Bordeaux, Tome 23 (2011) no. 1, pp. 171-182. doi : 10.5802/jtnb.755. https://www.numdam.org/articles/10.5802/jtnb.755/
[1] S. Baba, H. Granath, Genus 2 curves with quaternionic multiplication. Canad. J. Math. 60 (2008), no. 4, 734–757. | MR | Zbl
[2] J. González, J.-C. Lario,
[3] X. Guitart, J. Quer, Modular abelian varieties over number fields. Submitted. Preprint available at http://arxiv.org/abs/0905.2550v1
[4] J. J. Cannon, W. Bosma (Eds.), Handbook of Magma Functions, Edition 2.15-13 (2009).
[5] E. E. Pyle, Abelian varieties over
[6] J. Quer, Embedding problems over abelian groups and an application to elliptic curves. J. Algebra 237 (2001), no. 1, pp. 186–202. | MR | Zbl
[7] J. Quer, Fields of definition of building blocks. Math. Comp. 78 (2009), pp. 537–554. | MR
[8] K. A. Ribet, Abelian varieties over
[9] K. A. Ribet, Twists of modular forms and endomorphisms of abelian varieties. Math. Ann. 253 (1980), no. 1, 43–62. | MR | Zbl
[10] V. Rotger, The field of moduli of quaternionic multiplication on abelian varieties. Int. J. Math. Math. Sci. 2004, no. 49-52, 2795–2808. | MR | Zbl
[11] A. Weil, Adeles and algebraic groups. With appendices by M. Demazure and Takashi Ono. Progress in Mathematics, 23. Birkhuser, Boston, Mass., 1982. iii+126 pp. | MR | Zbl
Cité par Sources :